# SDR GTIA2021083035959

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 12,445 hours, 5,542 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT INTO MCO BELOW APROX 10KFT NOTICED IN THE COCKPIT AND FWD CABIN. FA'S REPORTED WHEN LANDING GEAR CAME DOWN SMELL WAS STRONG. BITH FO AND CAPT NOTICED SAME SMELL IN PIT BEFORE DEPARTURE. SMELL DESCRIBED AS "WET DOG SMEL" -PREFORMED PACK BURN OUT IAW AMM 21-00-00 REMOVED AND REPLACED BOTH RECIRCULATION FILTERS IAW AMM 21-21-41 OPS CHECK GOOD NO ODER NOTED AT THIS TIME
